# SDR COMA0010244

- Difficulty date: July 2, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 20,400 hours, 21,074 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190204
- Part serial: 1977
- Condition: Malfunctioned
- Location: Nr 2 Ahrs
- Part time: 17,933 hours, 18,618 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATTITUDE DISPLAY WARNING ON MAP.  REPLACED THE NR 2 AHRS COMPUTER.
